# SDR HEEA082389

- Difficulty date: December 6, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Make and model: Clark 1000CLARK
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Cvr
- Part number: 9806020023
- Part serial: 1055
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT VOICE RECORDER CAUSES THE CVR TEST LIGHT TO STAY ON.
